# SDR ASAA2023072444202

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 3,627 hours, 1,024 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND AMBER MAINT LIGHT ON. GROUNDED - YES. STATUS PAGE SHOWING: ENG 1 FAN COMP OVHT SENSOR, ENG 1 CONTROL, ENG 1 REVERSER. FOUND P91 MAINT S/W ENABLE, AND EEC 1 IN TEST MODE. ACCOMPLISHED IFIM TASK G73-20-00-810-869. NO FAULT HISTORY OR CORRELATED MSG. EEC1 MAINT ENG 1 POWER TEST, NO FAULTS. NOTE: HANGAR TOW-UP.
